# SDR 99UAL900044

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991UA
- Make and model: Boeing 737291
- Aircraft serial: 21981
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1061096316
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING INDICATION.  *S/D*  FOUND APU FIRE DETECTOR ITEM M334 DEFECTIVE.  REPLACED DETECTOR, BOTTLE AND DISCHARGE DISC.
